# SDR RAAA99B2013

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND DEEP GOUGE WORN IN EXTERIOR SKIN BS 1060 AT STR 18R.  REMOVED DAMAGED AREA, INSTALLED REPAIR DOUBLER IAW SRM 53-30-03 FIG 5.  M54 NR 284.
